Medical Forum
This not an emergency service, in case of a diving incident, please contact your local Coastguard, nearest recompression chamber or emergency services.
New Question
Specialist Forums > Medical Forum
Question
Posted : April 18, 2007
Please advise on taking anti histamine tablets on a regular basis, will this effect my diving?

Answer
Posted : April 25, 2007
As long as they dont make you drowsy you are ok to dive on these,
if they do make you tired then reaction time is lowered and it could cause issues.
Dr O
Answer provided by Dr Oliver Firth
Dr Ollie Firth
Disclaimer:
The views expressed by Dr Firth & Dr Jules are their own and the publishers accept no liability for the advice and views expressed by Dr Firth , Dr Jules, or other users, which are provided as a general service to divers. Users are warned that secondary posts are the views of other users and may not be medically correct.
About us | Disclaimer & terms of use | Contact us | Site News | Suggestions | Link to us | Advertising Info
© 2006 Personal Print Ltd